Ask an expert
Question

27 Jul 2006

Anti-depressants & Contraceptives
Can taking anti-depressants interfere with the effectiveness of the contraceptive pill? And vice versa?
Answer 405 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi DF,
The pill can actually enhance the anti-depressant effect and I don't think the AD's really interfere with the pill.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20279 votes
Vote